Hi new to the board. I have always had sports induced asthma. I do not play sports much anymore but last year I came down with the flu and had a horrible bout with breathing issues. After going on a course of prednisone the pulmonary doc put me on advair, singular and flonase. I had been on Q-var but had bad bouts with thrush.
My condition finally cleared up and all was fine. That was last March. About 2 months ago I thought I better start taking my Advair just in case as it is the season for the flu. I have found that my hair is falling out much faster than normal. Not in clumps but it has really increased. I have been on finasteride for my prostate so this should not be happening. It started about a week after taking my Advair, religiousily. Also I keep having severe cramps in my calves. After I take advair it hurts to take a deep breath and my throat is very raspy. Also if feels like my lungs hurt. I can breath better and use my peak flo meter to check things.
This whole thing is quite frustrating and I will be making an appointment with my pulmonologist. Until getting ill last march I had never had to go on a long term asthma treatment only needed to use my rescue inhaler from time to time.